# SDR FDEA202111232944

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-300
- Aircraft serial: 66246
- Aircraft time: 697 hours, 406 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PASSING 32,000 ON CLIMB OUT, WITH LT AUTOPILOT ENGAGED, RECEIVED A/P EICAS ALONG WITH A/P LIGHT ON UPPER FORWARD INST PANEL.  A/P REMAINED ENGAGED. DISENGAGED A/P &  REENGAGED LT A/P. AFTER PASSING 36,000 RECEIVED  A/P EICAS AGAIN.  MANUALLY DISCONNECTING A/P  2ND TIME NOTICED ACFT WAS OUT OF TRIM.   REQUIRED UP ELEV TRIM TO RE-TRIM.  LT  A/P WORKED FINE DURING CRUISE BUT ONCE DESCENT WAS  STARTED, RECEIVED  A/P EICAS REPEATEDLY. DID RECEIVE LAND 3 ON APPR & GOOD CAT 1 AUTOLAND RAY 27 MEMPHIS RVR 6000. WIRING CHECKS GOOD, & PERFORMING DAR TESTING AS NOTED ON MTSI 22-23/0557. NO SHORTS TO GROUND NOTED & DAR TEST PASSED.  R & R S27L HYD SYS LOW PRESS SWITCH IAW AMM 29-11-17-4.  OPS & LEAK CHKD GOOD.
